RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2003, Volume 4, Number 1, Pages 78–85 (Mi dvmg148)  

This article is cited in 1 scientific paper (total in 3 paper)

The coefficients of inner asymptotic expansions for solutions of some singular boundary value problems

A. M. Il'ina, B. I. Suleimanovb

a Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences
b Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences

Abstract: Two special solutions of ordinary diferential equations are considered. The special solutions are described. They are connected to a wide class of solutions of partial diferential equations with small parameter in the case when the limit solutions have points of cusps. The existence of this two special solutions is proved.

Key words: asymptotic expansions, small parameter, matching.

Full text: PDF file (188 kB)
References: PDF file   HTML file
UDC: 517.928
MSC: 74H10
Received: 10.06.2003

Citation: A. M. Il'in, B. I. Suleimanov, “The coefficients of inner asymptotic expansions for solutions of some singular boundary value problems”, Dal'nevost. Mat. Zh., 4:1 (2003), 78–85

Citation in format AMSBIB
\Bibitem{IliSul03}
\by A.~M.~Il'in, B.~I.~Suleimanov
\paper The coefficients of inner asymptotic expansions for solutions of some singular boundary value problems
\jour Dal'nevost. Mat. Zh.
\yr 2003
\vol 4
\issue 1
\pages 78--85
\mathnet{http://mi.mathnet.ru/dvmg148}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg148
  • http://mi.mathnet.ru/eng/dvmg/v4/i1/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Il'in, B. I. Suleimanov, “Birth of step-like contrast structures connected with a cusp catastrophe”, Sb. Math., 195:12 (2004), 1727–1746  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. “Arlen Mikhailovich Ilin (k vosmidesyatiletiyu so dnya rozhdeniya)”, Ufimsk. matem. zhurn., 4:2 (2012), 3–12  mathnet  mathscinet
    3. “Arlen Mikhailovich Il'in. On the occasion of his 80th birsday”, Proc. Steklov Inst. Math. (Suppl.), 281, suppl. 1 (2013), 1–4  mathnet  crossref  isi
  • Дальневосточный математический журнал
    Number of views:
    This page:195
    Full text:80
    References:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020